Took prednisolone steroids and librax (clinidium and chlordiazepoxide) at the same time and noticed bad side effects?

Depends on reason. Both these meds have certaqin indications. The side effecgts you had are not clear form your message. With an evalaution there is a need to know what the diagnosis is and the indications for each medication. The "side effects" may be from your illnesses. This needs to be clear. Librax (clinidium and chlordiazepoxide) is more habit forming and steroids need strict monitoring.

Related Questions

I have been given three shots of steroids for allergies and I am taking 5 mg of prednisolone a day. I have a serious stomach ache can I take a librax (clinidium and chlordiazepoxide)?

Stop prednisone. Prednisone is not to be used regular for allergic diseases on a routine basis. It can induce ulcer not to mention many other serious side effects when used regularly. You need to get another opinion re. Managing your allergies. If your problem is that severe so as to require prednisone, it's time to consult an allergist. Read more...

Stopped Librax (clinidium and chlordiazepoxide) after 1 week on Dr's prescription for IBS but now feel depressed all the time, lost appetite, is it due to side effects of librax (clinidium and chlordiazepoxide)?

Unusual side effect. Loss of appetite is a possible side effect of librax (clinidium and chlordiazepoxide). Depression is not If the loss of appetite is due to librax (clinidium and chlordiazepoxide), it should disappear after stopping the medication Recheck with your DR. about the depression feeling. Read more...
Yes, Librax (clinidium and chlordiazepoxide) contains a benzodiazepine, which is addicting. Stopping it will give you withdrawal symptoms. Your depressed feelings are due to withdrawal & not to clinical depression. Stay off it & you'll get better! Exercise & eat right (lots of fruits and veggies). Both help withdrawal as well as IBS. You may do even better off Librax (clinidium and chlordiazepoxide), with higher fiber in your diet. Take it slow though use Gas-x prn. Read more...

Why is my stomach hurting like contraction in middle of my stomach and on the sides I get sharp pains! My dr said intestenal spasms? Librax (clinidium and chlordiazepoxide) did not work

Spasms. First off, tell your doctor the Librax (clinidium and chlordiazepoxide) failed. Communication is very important in medicine. Next, there are a lot of unknowns. Blood in stool? Black stools? Consistency of stools. The number of stools a day? Testing done to confirm spastic colon. Most likely irritable bowell syndrome mixed. Meaning have loose stools to constipation. However, check back with your doc and get reevaluated. Read more...
Impossible to say. There are hundreds of different causes of abdominal pain, and most doctors will do at least a few tests to determine the cause. Your doctor would seem to think that you were having "irritable bowel syndrome, " which involves overactivity of intestinal muscles and may be related to stress. More fiber in your diet, probiotics, certain herbal meds (fennel, peppermint) and stress management may help. Read more...

I Have Done my endoscopy and found H.Pylori Positive. My Doctor give me 3 medicine zevit cap, librax (clinidium and chlordiazepoxide) tab and Veloz-D Cap. Plz tell me taking time?

H.pylori medications. Best to check with your prescribing doctor for this information. Read more...
F/U with your doc. If your doctor thinks the H. pylori is contributing to your symptoms, it will need to be treated with antibiotics, usually for two weeks, in addition to the medications you have already been given. Good luck. Read more...